# SDR IPXA2024070873240

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 30,515 hours, 11,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC, FOUND EXTERIOR EMERGENCY LIGHT INOP RELAMPED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-16. OPS CHECK GOOD.
